# SDR FDEA202309051547

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FR95 AND FR97, STGR3LH AND STGR5LH   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR IN FUSELAGE SKIN BETWEEN FR95 AND FR97, STGR3LH AND STGR5LH WAS   EVALUATED AND FOUND CONFORMITY WITH A300-600 SRM53-19-12 FIG.202.  EO: 6-5100-7-5000   D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
